Curbing side effects of drugs
Apr 19, 2012
I have just read your comments in the "Staying Motivated" post on April 1 2012. Your answer is a very good one indeed. What are those drugs that can help curb down the side effects that one can use? I am currently on Truvada and Efavirenz and my side effects are usual drowsiness, fatigue and sometimes joint and/or muscle and/or bone pains, sometimes sadness too. Are there any drugs that can soften or subdue this side effects that you can recommend and that I can talk over with my AIDS doctor, so as to lessen those side effects? I would appreciate if you can give me some advice on this. Thank you very much.
Response from Dr. Fawcett
Thanks for writing. I'll repost that entry here, which had to do with staying motivated while living with HIV, here. I didn't refer to any drugs to mitigate long term effects, but rather behavioral changes that build our emotional (and in some cases) physical resilience, such as diet, cutting down on alcohol, and so on.
Speak with your physician about specific medication side effects. He/she may be able to assist you in lessening some of them.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.